In the last few months I’ve for a variety of reasons gone off all kinds of meds. One of which, Celexa, I’m finding may have been a mistake. Originally many years ago I was given Celexa because I started having panic attacks. Then I went off it and it was fine for while then my mom, and dad died and my husband was diagnosed with lung cancer. I knew I needed my levels to be more stable and went back on gladly. Along the way I learned many insurance companies do no want new clients on this med and others like it. One wanted me to promise I wouldn’t be going back on it, silly, like I could. At that time I said no I won’t need it again but then life hit.
So anyway I stayed on Celexa a good nine months after my husband died but again I wanted to try it again on my own and again life just wasn’t feeling right. Went back on stayed on and again decided I didn’t need that stuff again. Really need that big thunk on the head, whatever my condition is I don’t remain even keeled. I lose my temper for no reason to the extreme, road rage is not good. I tend to also go very emotional and make rash decisions. So now I’m going to go back to the dr’s get again and ask for my drug back again and hopefully get it through my head this isn’t something that is going to go away for me.
There are things I need to get myself doing which are so hard, exercise being one of those. Nothing has helped me more with the rough edges than exercise but it is the first think I will walk away from. I also isolate myself a lot. I really don’t have any friends that I could call do to stuff with so I just stay in the house and entertain myself. I may not have any friends period, I have acquaintances that I can talk to but I wonder if they would truly think of me as friend. I digress. As you can see the meds might be helpful at this point or not. Really the only side effect I hate about Celexa, you can can’t take short naps. Right now being completely clear of it I can take what I like to call power naps, ten minutes and I’m good. Celexa makes you take hours sometimes and it’s all jumpy and freakish.
Ok so on the to do list, call Dr. make appt.It’s like PMS with Weapons